Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 11-20 of 1759 (Search time: 0.01 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
11
Proof of semialgebraic covering mapping cylinder conjecture with semialgebraic covering homotopy theorem

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.154, no.1, pp.69 - 89, 2007-01

12
Towards generating secure keys for braid cryptography

Ko, Ki-Hyoungresearcher; Lee, JW; Thomas, T, DESIGNS CODES AND CRYPTOGRAPHY, v.45, no.3, pp.317 - 333, 2007-12

13
A divide-and-conquer approach in applying EM for large recursive models with incomplete categorical data

Kim, Sung-Horesearcher, COMPUTATIONAL STATISTICS & DATA ANALYSIS, v.50, no.3, pp.611 - 641, 2006-02

14
Properties of Markovian subgraphs of a decomposable graph

Kim, Sung-Horesearcher, LECTURE NOTES IN COMPUTER SCIENCE (INCLUDING SUBSERIES LECTURE NOTES IN ARTIFICIAL INTELLIGENCE AND LECTURE NOTES IN BIOINFORMATICS), v.4293 LNAI, no.0, pp.15 - 26, 2006

15
On some arithmetic properties of Siegel functions

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa, MATHEMATISCHE ZEITSCHRIFT, v.264, no.1, pp.137 - 177, 2010-01

16
On positive quaternionic Kahler manifolds with certain symmetry rank

Kim, Jin-Hongresearcher, ISRAEL JOURNAL OF MATHEMATICS, v.172, no.1, pp.157 - 169, 2009-07

17
An affine model of X-0(mn)

Choi, S; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.379 - 383, 2007-05

18
FRAMES BY INTEGER TRANSLATIONS

K.H.KWONresearcher; J.M. KIM, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.11, no.3, pp.1 - 5, 2007-09

19
TOPOLOGICAL CLASSIFICATION OF QUASITORIC MANIFOLDS WITH SECOND BETTI NUMBER 2

Choi, Su-Young; Park, Seon-Jeong; Suh, Dong-Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.256, no.1, pp.19 - 49, 2012-03

20
Constructions for uniform (m, 3)-splitting systems

Roh, Dong-Young; Hahn, Sang-Geunresearcher, MATHEMATICAL COMMUNICATIONS, v.17, no.2, pp.639 - 654, 2012-12

rss_1.0 rss_2.0 atom_1.0